Two simple proofs of the feasibility of the linear tracing procedure

P.J.J. Herings

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)485-490
Number of pages5
JournalEconomic Theory
Volume15
Issue number2
Publication statusPublished - 2000

Cite this

Herings, P.J.J. / Two simple proofs of the feasibility of the linear tracing procedure. In: Economic Theory. 2000 ; Vol. 15, No. 2. pp. 485-490.
@article{c659e3ebd4f141b18de902df62961c9e,
title = "Two simple proofs of the feasibility of the linear tracing procedure",
author = "P.J.J. Herings",
note = "DP 9777 Pagination: 5",
year = "2000",
language = "English",
volume = "15",
pages = "485--490",
journal = "Economic Theory",
issn = "0938-2259",
publisher = "Springer New York",
number = "2",

}

Two simple proofs of the feasibility of the linear tracing procedure. / Herings, P.J.J.

In: Economic Theory, Vol. 15, No. 2, 2000, p. 485-490.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Two simple proofs of the feasibility of the linear tracing procedure

AU - Herings, P.J.J.

N1 - DP 9777 Pagination: 5

PY - 2000

Y1 - 2000

M3 - Article

VL - 15

SP - 485

EP - 490

JO - Economic Theory

JF - Economic Theory

SN - 0938-2259

IS - 2

ER -